Alert archive / Missouri / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 24, NWS St. Louis, MO

April 10, 20136 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 10, 2013, 6:54 PM CDT for 6 counties in Missouri. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 10, 2013, 6:54 PM CDT (23:54 UTC)
Expired
Apr 10, 2013, 7:45 PM CDT
In force
51 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Callaway County, MO, Franklin County, MO, Gasconade County, MO, Lincoln County, MO, Montgomery County, MO, Warren County, MO

The radar

The St Louis radar (KLSX), 69 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 1:46 PM CDTTornado WatchSPC7 hr
Apr 10, 6:52 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.9 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2649 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 219 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2649 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
701 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
219 m²/s²
0-3 km storm-relative helicity
219 m²/s²
Significant tornado parameter
2.6
Supercell composite
15.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

687 
WUUS53 KLSX 102354
SVRLSX
MOC027-071-073-113-139-219-110045-
/O.NEW.KLSX.SV.W.0024.130410T2354Z-130411T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
654 PM CDT WED APR 10 2013

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CALLAWAY COUNTY IN CENTRAL MISSOURI...
  NORTHWESTERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
  GASCONADE COUNTY IN EAST CENTRAL MISSOURI...
  WESTERN LINCOLN COUNTY IN EAST CENTRAL MISSOURI...
  MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...
  WARREN COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 745 PM CDT

* AT 651 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
  LINE EXTENDING FROM 5 MILES EAST OF AUXVASSE TO WILLIAMSBURG TO 7
  MILES NORTHWEST OF SWISS TO OWENSVILLE...AND MOVING EAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  HERMANN...MONTGOMERY CITY...WELLSVILLE...NEW HAVEN...WARRENTON...
  WASHINGTON...WRIGHT CITY...SWISS...MINEOLA...BIG SPRING...NEW
  FLORENCE...BUELL...JONESBURG...BELLFLOWER...TRELOAR...TRUESDALE...
  MARTHASVILLE...HAWK POINT...DUTZOW AND DAVIS.

THIS WARNING INCLUDES DEUTSCHHEIM HISTORIC SITE AND GRAHAM CAVE STATE
PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3905 9172 3906 9167 3906 9163 3907 9163
      3914 9140 3914 9118 3906 9101 3889 9096
      3855 9097 3837 9148 3894 9161
TIME...MOT...LOC 2354Z 251DEG 50KT 3901 9176 3887 9161
          3863 9153 3837 9147

HAIL...<.75IN
WIND...60MPH

$$

CVKING
2 follow-up statements
825 
WWUS53 KLSX 110000
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
700 PM CDT WED APR 10 2013

MOC027-071-073-113-139-219-110045-
/O.CON.KLSX.SV.W.0024.000000T0000Z-130411T0045Z/
CALLAWAY MO-FRANKLIN MO-GASCONADE MO-LINCOLN MO-MONTGOMERY MO-
WARREN MO-
700 PM CDT WED APR 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WARREN...
MONTGOMERY...WESTERN LINCOLN...GASCONADE...NORTHWESTERN FRANKLIN AND
NORTHEASTERN CALLAWAY COUNTIES UNTIL 745 PM CDT...

AT 655 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM SHAMROCK TO MINEOLA TO 5 MILES NORTHWEST OF SWISS
TO ROSEBUD...AND MOVING EAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED. SPOTTERS REPORT 40 TO 50 MPH WINDS NEAR 
WILLIAMSBURG.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
HERMANN...MONTGOMERY CITY...WELLSVILLE...NEW HAVEN...WARRENTON...
WASHINGTON...WRIGHT CITY...NEW FLORENCE...BUELL...JONESBURG...
TRELOAR...BELLFLOWER...MARTHASVILLE...TRUESDALE...HAWK POINT...
DUTZOW...DAVIS...MCKITTRICK...BERGER AND HIGH HILL.

THIS WARNING INCLUDES DEUTSCHHEIM HISTORIC SITE AND GRAHAM CAVE STATE
PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3905 9172 3906 9167 3906 9163 3907 9163
      3914 9140 3914 9118 3906 9101 3889 9096
      3855 9097 3837 9148 3894 9161
TIME...MOT...LOC 0000Z 251DEG 50KT 3904 9166 3890 9151
          3866 9143 3840 9137

HAIL...<.75IN
WIND...60MPH

$$

CVKING
614 
WWUS53 KLSX 110020
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
720 PM CDT WED APR 10 2013

MOC073-110030-
/O.CAN.KLSX.SV.W.0024.000000T0000Z-130411T0045Z/
GASCONADE MO-
720 PM CDT WED APR 10 2013

...THE SEVERE THUNDERSTORM WARNING FOR GASCONADE COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3906 9163 3907 9163 3914 9140 3914 9118
      3906 9101 3889 9096 3855 9097 3841 9136
      3870 9137 3871 9149 3868 9155 3894 9161
      3905 9172
TIME...MOT...LOC 0020Z 251DEG 50KT 3913 9134 3899 9119
          3875 9112 3848 9106

$$

MOC027-071-113-139-219-110045-
/O.CON.KLSX.SV.W.0024.000000T0000Z-130411T0045Z/
CALLAWAY MO-FRANKLIN MO-LINCOLN MO-MONTGOMERY MO-WARREN MO-
720 PM CDT WED APR 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WARREN...
MONTGOMERY...WESTERN LINCOLN...NORTHWESTERN FRANKLIN AND NORTHEASTERN
CALLAWAY COUNTIES UNTIL 745 PM CDT...

AT 718 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 7 MILES NORTHEAST OF BUELL TO 5 MILES WEST OF
HAWK POINT TO 5 MILES SOUTH OF TRUESDALE TO UNION...AND MOVING EAST
AT 55 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
WASHINGTON...WRIGHT CITY...HAWK POINT...DUTZOW...DAVIS...OLNEY AND
CAVE.

THIS WARNING INCLUDES GRAHAM CAVE STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3906 9163 3907 9163 3914 9140 3914 9118
      3906 9101 3889 9096 3855 9097 3841 9136
      3870 9137 3871 9149 3868 9155 3894 9161
      3905 9172
TIME...MOT...LOC 0020Z 251DEG 50KT 3913 9134 3899 9119
          3875 9112 3848 9106

HAIL...<.75IN
WIND...60MPH

$$

CARNEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 6:46 PM CDT, 8 minutes earlier.

Area forecast discussion, Apr 10, 6:46 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
646 PM CDT WED APR 10 2013

.SHORT TERM...(THROUGH LATE TONIGHT)
ISSUED AT 405 PM CDT WED APR 10 2013

EVENT ONGOING WITH SURFACE LOW JUST SOUTHWEST OF STL METRO AREA
AS OF 20Z...WITH ATTENDANT COLD FRONT EXTENDING FROM SURFACE LOW
TO THE SOUTH SOUTHWEST. WARM FRONT EXTENDS FROM SURFACE LOW TO THE
EAST ALONG I-70 CORRIDOR. IN WARM SECTOR IN BETWEEN THE
FRONTS...PLENTY OF LOW LEVEL MOISTURE WITH DEWPTS IN THE UPPER 50S
TO LOW 60S...CAPES IN EXCESS OF 2000 J/KG AND DECENT LOW LEVEL
SHEAR. SO TORNADO WATCH REMAINS IN EFFECT UNTIL 02Z THU...FOR
PORTIONS OF EAST CENTRAL/SOUTHEAST MO AND SOUTHERN IL. ALSO HAVE
SOME POST FRONTAL ACTIVITY OVER WESTERN HALF OF MO.
OVERALL...STILL SEEING POCKETS OF LOCALLY HEAVY RAINFALL AS
WELL...SO WILL KEEP MENTION IN ZONES THROUGH THIS EVENING. ALL OF
THIS ACTIVITY TO SLOWLY SHIFT TO THE EAST AND NORTHEAST THIS
EVENING...BEFORE TAPERING OFF FROM WEST TO EAST. COLDER AIR TO
FILTER IN BEHIND THIS SYSTEM...SO WILL SEE LOWS IN THE UPPER 30S
FAR WEST TO THE LOW 50S FAR EAST BY DAYBREAK.

BYRD

.LONG TERM...(THURSDAY THROUGH NEXT WEDNESDAY)
ISSUED AT 405 PM CDT WED APR 10 2013

EVEN THOUGH PCPN WILL BE ONGOING FAR EASTERN PORTIONS OF FORECAST
AREA THURSDAY MORNING...WRAP AROUND CLOUDS AND PCPN TO MOVE BACK
INTO NORTHERN PORTIONS OF FORECAST AREA...BEFORE FINALLY TAPERING
OFF ONCE AGAIN BY LATE THURSDAY AFTERNOON. LITTLE IN THE WAY OF
WARMING EXPECTED AS CAA CONTINUES TO FILTER INTO THE REGION. HIGHS
WILL BE BELOW NORMAL IN THE MID 40S TO MID 50S. OVERNIGHT LOWS
THURSDAY NIGHT WILL BE IN THE 30S.

SURFACE RIDGE TO SLOWLY BUILD IN DURING THE DAY ON FRIDAY...BUT
CLOUDS WILL BE SLOW TO CLEAR OUT. THIS IN CONJUNCTION WITH BREEZY
WEST TO NORTHWEST WINDS GUSTING TO NEAR 25 MPH AT TIMES...WILL KEEP
TEMPS FROM WARMING UP MUCH...WITH HIGHS IN THE MID 40S TO MID 50S
ONCE AGAIN. WINDS TO DIMINISH FRIDAY EVENING WITH SKIES CLEARING
OUT. LOWS WILL BE IN THE UPPER 20S FAR NORTH TO THE MID 30S FAR
SOUTH.

SURFACE RIDGE TO REMAIN OVERHEAD ON SATURDAY...THEN SLIDE OFF TO THE
EAST BY SUNDAY. BELOW NORMAL TEMPERATURES IN THE MID TO UPPER 50S
ON SATURDAY TO MODERATE...WARMING BACK UP INTO THE UPPER 60S TO LOW
70S BY SUNDAY. IN THE MEANTIME...NEXT WEATHER SYSTEM TO MOVE INTO
THE REGION WITH CHANCES OF PCPN BEGINNING SATURDAY NIGHT OVER
NORTHERN MO AND PERSISTING THROUGH THE REST OF THE EXTENDED PERIOD.
EXTENDED MODELS HAVING TROUBLE PINNING DOWN TIMING AND COVERAGE OF
ACTIVITY...SO JUST KEPT CHANCES OF SHOWERS AND THUNDERSTORMS THROUGH
NEXT WEDNESDAY. HIGH TEMPERATURES TO REMAIN MILD IN THE 60S/70S WITH
LOWS EACH NIGHT IN THE 40S/50S.

BYRD

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 640 PM CDT WED APR 10 2013

A COMPLEX AVIATON FORECAST THROUGH TONIGHT. MAIN WAVE OF SHOWERS
AND STORMS BEGINNING TO MOVE INTO CENTRAL MISSOURI AND IS ALREADY
AFFECTING COU. WIND GUSTS UP TO 45 MPH HAVE BEEN OBSERVED WITH
THIS LINE. HAIL WILL ALSO BE POSSIBLE WITH ANY OF THESE STORMS.
THESE SHOWERS AND STORMS WILL PROGRESS TO THE EAST WITH CEILINGS
LOWERING COINCDIENT WITH PRECIPITATION. BEHIND THE
STORMS...MODERATE TO HEAVY RAIN WITH EMBEDDED THUNDER WILL LIKELY
CONTINUE FOR AT LEAST A FEW HOURS ALONG WITH IFR CEILINGS
CONTINUING. RAIN SHOULD END AROUND MIDNIGHT TONIGHT AT KCOU AND
OVERNIGHT AT OTHER TAF SITES. CEILINGS SHOULD THEN GRADUALLY CLIMB
THROUGHOUT THE DAY INTO MVFR BY LATE MORNING.

SPECIFICS FOR KSTL...

A COMPLEX AVIATON FORECAST THROUGH TONIGHT. MAIN WAVE OF SHOWERS
AND STORMS BEGINNING TO MOVE INTO CENTRAL MISSOURI AND IS ALREADY
AFFECTING COU. WIND GUSTS UP TO 45 MPH HAVE BEEN OBSERVED WITH
THIS LINE. HAIL WILL ALSO BE POSSIBLE WITH ANY OF THESE STORMS.
THESE SHOWERS AND STORMS WILL PROGRESS TO THE EAST WITH CEILINGS
LOWERING COINCDIENT WITH PRECIPITATION. BEHIND THE
STORMS...MODERATE TO HEAVY RAIN WITH EMBEDDED THUNDER WILL LIKELY
CONTINUE FOR AT LEAST A FEW HOURS ALONG WITH IFR CEILINGS. RAIN
SHOULD END AROUND 0800 UTC AT LAMBERT. CEILINGS SHOULD THEN GRADUALLY
CLIMB THROUGHOUT THE DAY INTO MVFR BY LATE MORNING AND FINALLY VFR
BY AFTERNOON. SFC WINDS ARE EXPECTED TO BE OUT OF THE WSW TONIGHT
AND TOMORROW ONCE THE CYCLONE BEGINS TO MOVE OFF TO THE NORTHEAST.

GOSSELIN

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 10, 4:15 PM CDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
415 PM CDT WED APR 10 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-111200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
415 PM CDT WED APR 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL PERSIST ACROSS THE AREA THROUGH TONIGHT. THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS EAST CENTRAL AND
SOUTHEAST MISSOURI AS WELL AS SOUTHWESTERN ILLINOIS THROUGH THIS
EVENING. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING
WINDS...LARGE HAIL AND ISOLATED TORNADOES. LOCALLY HEAVY RAINFALL
IS POSSIBLE WITH THESE STORMS AS WELL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS ANOTHER CHANCE OF THUNDERSTORMS ACROSS PARTS OF THE AREA
FROM SUNDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING.

BYRD

In the hours before

Local storm report, Apr 10, 6:21 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
621 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     JEFFERSON CITY          38.57N  92.19W
04/10/2013                   COLE               MO   TRAINED SPOTTER

            ONE TREE 6 INCHES IN DIAMETER WAS BLOWN OVER.

&&

DYE
Local storm report, Apr 10, 6:23 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
623 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             3 SW WENTZVILLE         38.79N  90.90W
04/10/2013  E0.88 INCH       ST. CHARLES        MO   TRAINED SPOTTER

&&

TILLY
Local storm report, Apr 10, 6:24 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
624 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     HAIL             MONTGOMERY CITY         38.98N  91.51W
04/10/2013  M0.25 INCH       MONTGOMERY         MO   TRAINED SPOTTER

            HEAVY RAIN.

&&

DYE
Local storm report, Apr 10, 6:40 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
640 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             9 N LADDONIA            39.37N  91.64W
04/10/2013  E0.70 INCH       RALLS              MO   TRAINED SPOTTER

            STRONG WINDS WITH HAIL BUT NO WIND DAMAGE. TRUCK
            SUFFERED HAIL DAMAGE.

&&

FUCHS
Local storm report, Apr 10, 6:50 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
650 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     HAIL             3 S ROBERTSVILLE        38.37N  90.82W
04/10/2013  E0.75 INCH       FRANKLIN           MO   TRAINED SPOTTER

&&

TILLY
Local storm report, Apr 10, 6:54 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
654 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     HAIL             2 S CATAWISSA           38.40N  90.78W
04/10/2013  E1.00 INCH       FRANKLIN           MO   TRAINED SPOTTER

&&

TILLY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 2:43 PM CDTSevere Thunderstorm WarningLSXFranklin, Saint Charles, Saint Louis, Warren47 min
Apr 10, 3:16 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis44 min
Apr 10, 3:45 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis45 min
Apr 10, 4:48 PM CDTSevere Thunderstorm WarningLSXGasconade, Osage27 min
Apr 10, 5:06 PM CDTSevere Thunderstorm WarningLSXIron, Reynolds39 min
Apr 10, 5:17 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade43 min
Apr 10, 5:28 PM CDTSevere Thunderstorm WarningLSXAudrain, Monroe, Pike, Ralls47 min
Apr 10, 5:41 PM CDTSevere Thunderstorm WarningLSXCallaway, Gasconade, Montgomery, Osage49 min
Apr 10, 6:27 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway, Cole, Gasconade, Monroe and 2 more48 min
Apr 10, 6:46 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Saint Charles, Saint Louis44 min
Apr 10, 6:51 PM CDTAreal Flood AdvisoryLSXAudrain, Boone, Callaway, Cole, Moniteau, Osage6 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.